MAUDE Adverse Event Report: Medline Industries, LP Medline; PACK,COLD,DELUXE,OB-PAD,4.5X14.25

Medline Industries, LP Medline; PACK,COLD,DELUXE,OB-PAD,4.5X14.25
Catalog Number MDS148055
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer reported, "i was using the baby & me perineal cold pack and it burst.".
 
Additional Manufacturer Narrative
It was reported that the customer reported, "i was using the baby & me perineal cold pack and it burst." the customer reported, "the chemicals burned my inner thighs and vagina." following the event, the customer reported, "i rinsed my thighs and vagina with water." there were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
PACK,COLD,DELUXE,OB-PAD,4.5X14.25
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key50201410
Report Number1417592-2026-08457
Device Sequence Number18751081
Product Code IMD
UDI-Device Identifier00080196733722
UDI-Public00080196733722
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDS148055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight145 LB